# SDR P5CA9600630

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Rt  Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED ACCESS PANEL AND ATTACH ANGLE IN WING L/E TO INBOARD RIB IN NR 4 PYLON CAVITY.  REPAIRED IAW SRM 51-40-03 AND SRM 51-40-02.
